# SDR REXA2022100200794

- Difficulty date: September 22, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670332271
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 24L IS CORRODED BETWEEN FS 485 AND FS 517. REMOVED DAMAGE STR24L BETWEEN FS469 THRU FS533 IAW CRJ700 SRM 51-42-06-001-001-A01.  AND INSTALLED NEW SERVICEABLE STRINGER 24 L/H WITH P/N SH670-33227-1S BETWEEN FS469 AND FS533 IAW CRJ700 SRM 51-42-06-001-001-A01
